Exact algorithms for the Hamiltonian cycle problem in planar graphs

Publikation: Beitrag in einer FachzeitschriftArtikelForschungBegutachtung

Originalspracheenglisch
Seiten (von - bis)269-274
FachzeitschriftOperations research letters
Jahrgang34
Ausgabenummer3
DOIs
PublikationsstatusVeröffentlicht - 2006

Fields of Expertise

  • Information, Communication & Computing

Dies zitieren

Exact algorithms for the Hamiltonian cycle problem in planar graphs. / Deineko, Vladimir; Klinz, Bettina; Wöginger, Gerhard Johannes.

in: Operations research letters, Jahrgang 34, Nr. 3, 2006, S. 269-274.

Publikation: Beitrag in einer FachzeitschriftArtikelForschungBegutachtung

@article{e8c800a21b6440c9ad3b0fe9e6715099,
title = "Exact algorithms for the Hamiltonian cycle problem in planar graphs",
author = "Vladimir Deineko and Bettina Klinz and W{\"o}ginger, {Gerhard Johannes}",
year = "2006",
doi = "10.1016/j.orl.2005.04.013",
language = "English",
volume = "34",
pages = "269--274",
journal = "Operations research letters",
issn = "0167-6377",
publisher = "Elsevier B.V.",
number = "3",

}

TY - JOUR

T1 - Exact algorithms for the Hamiltonian cycle problem in planar graphs

AU - Deineko, Vladimir

AU - Klinz, Bettina

AU - Wöginger, Gerhard Johannes

PY - 2006

Y1 - 2006

U2 - 10.1016/j.orl.2005.04.013

DO - 10.1016/j.orl.2005.04.013

M3 - Article

VL - 34

SP - 269

EP - 274

JO - Operations research letters

JF - Operations research letters

SN - 0167-6377

IS - 3

ER -